CSpace
Vector bundles on the projective line over a discrete valuation ring and the cohomology of canonical sheaves
Hubl, R; Sun, XT
1999
Source PublicationCOMMUNICATIONS IN ALGEBRA
ISSN0092-7872
Volume27Issue:7Pages:3513-3529
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000080826200033
PublisherMARCEL DEKKER INC
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14220
Collection中国科学院数学与系统科学研究院
Affiliation1.Univ Regensburg, Fachbereich Math, D-93040 Regensburg, Germany
2.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Hubl, R,Sun, XT. Vector bundles on the projective line over a discrete valuation ring and the cohomology of canonical sheaves[J]. COMMUNICATIONS IN ALGEBRA,1999,27(7):3513-3529.
APA Hubl, R,&Sun, XT.(1999).Vector bundles on the projective line over a discrete valuation ring and the cohomology of canonical sheaves.COMMUNICATIONS IN ALGEBRA,27(7),3513-3529.
MLA Hubl, R,et al."Vector bundles on the projective line over a discrete valuation ring and the cohomology of canonical sheaves".COMMUNICATIONS IN ALGEBRA 27.7(1999):3513-3529.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hubl, R]'s Articles
[Sun, XT]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hubl, R]'s Articles
[Sun, XT]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hubl, R]'s Articles
[Sun, XT]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.